# SDR AALA201711159027

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 7,096 hours, 2,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR 2R ARMING HANDLE LOOSE.  SECURED THE HANDLE, AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK.
